Alert archive / North Dakota / Frost Advisories in 2012
Frost Advisory 12, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Sep 13, 2012, 2:07 PM MDT for 20 counties in North Dakota. It took effect at Sep 14, 2012, 2:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2012, 2:07 PM MDT (20:07 UTC)
- In effect from
- Sep 14, 2012, 2:00 AM MDT
- Expired
- Sep 14, 2012, 8:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bottineau County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Oliver County, ND, Pierce County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 54 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2769 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
329 WWUS73 KBIS 132007 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 307 PM CDT THU SEP 13 2012 ...AREAS OF FROST CENTRAL AND EAST TONIGHT... .ANOTHER ROUND OF FROST IS EXPECTED TONIGHT ACROSS CENTRAL AND EASTERN NORTH DAKOTA. OVERNIGHT LOWS IN THE LOWER TO MIDDLE 30S WILL ALLOW FROST TO FORM...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. THOSE WISHING TO PROTECT TENDER PLANTS SHOULD TAKE APPROPRIATE ACTION. NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051- 140415- /O.NEW.KBIS.FR.Y.0012.120914T0800Z-120914T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT... ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 307 PM CDT THU SEP 13 2012 /207 PM MDT THU SEP 13 2012/ ...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. * TEMPERATURE WILL DROP INTO THE LOW TO MID 30S. * FROST IS EXPECTED TO DEVELOP...ESPECIALLY IN LOW LYING AREAS. FROST WILL DAMAGE TENDER PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ WAA
5 follow-up statements
018 WWUS73 KBIS 140240 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 940 PM CDT THU SEP 13 2012 ...AREAS OF FROST CENTRAL AND EAST LATE TONIGHT THROUGH EARLY FRIDAY MORNING... .AREAS OF FROST IS EXPECTED TO DEVELOP ONCE AGAIN ACROSS CENTRAL AND EASTERN NORTH DAKOTA LATE TONIGHT THROUGH EARLY FRIDAY MORNING. OVERNIGHT LOWS IN THE LOWER TO MIDDLE 30S WILL ALLOW FROST TO FORM...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. THOSE WISHING TO PROTECT TENDER PLANTS SHOULD TAKE APPROPRIATE ACTION. NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051- 141100- /O.CON.KBIS.FR.Y.0012.120914T0800Z-120914T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT... ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 940 PM CDT THU SEP 13 2012 /840 PM MDT THU SEP 13 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... * TEMPERATURE WILL DROP INTO THE LOW TO MID 30S. * FROST IS EXPECTED TO DEVELOP...ESPECIALLY IN LOW LYING AREAS. FROST WILL DAMAGE TENDER PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ TM
011 WWUS73 KBIS 140558 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1258 AM CDT FRI SEP 14 2012 ...AREAS OF FROST CENTRAL AND EAST THROUGH MID MORNING TODAY... .AREAS OF FROST ARE FORECAST TO DEVELOP ACROSS CENTRAL AND EASTERN NORTH DAKOTA EARLY THIS FRIDAY MORNING AS LOW TEMPERATURES DIP INTO THE LOWER TO MIDDLE 30S. THE GREATEST RISK IS IN LOW LYING AREAS AND RIVER VALLEYS. ACTION SHOULD HAVE BEEN TAKEN TO EXTEND THE LIFE OF OUTDOOR PLANTS. NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051- 141400- /O.CON.KBIS.FR.Y.0012.120914T0800Z-120914T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT... ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 1258 AM CDT FRI SEP 14 2012 /1158 PM MDT THU SEP 13 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURE WILL DROP INTO THE LOWER TO MID 30S. * FROST IS FORECAST TO DEVELOP...ESPECIALLY IN LOW LYING AREAS. FROST WILL DAMAGE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ JP MARTIN
999 WWUS73 KBIS 140837 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 337 AM CDT FRI SEP 14 2012 ...AREAS OF FROST CENTRAL AND EAST THROUGH MID MORNING TODAY... .AREAS OF FROST WERE FORMING EARLY THIS FRIDAY MORNING ACROSS CENTRAL AND EASTERN NORTH DAKOTA EARLY THIS FRIDAY MORNING...AS TEMPERATURES DIPPED INTO THE 30S. THE GREATEST RISK IS IN LOW LYING AREAS AND RIVER VALLEYS. ACTION SHOULD HAVE BEEN TAKEN TO EXTEND THE LIFE OF OUTDOOR PLANTS. NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051- 141400- /O.CON.KBIS.FR.Y.0012.000000T0000Z-120914T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT... ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 337 AM CDT FRI SEP 14 2012 /237 AM MDT FRI SEP 14 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURES WILL DROP INTO THE 30S. * AREAS OF FROST WERE FORMING...ESPECIALLY IN LOW LYING AREAS. FROST WILL DAMAGE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF UNPROTECTED. && $$ JP MARTIN
975 WWUS73 KBIS 141149 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 649 AM CDT FRI SEP 14 2012 ...AREAS OF FROST CENTRAL AND EAST THROUGH EARLY MORNING... .AREAS OF FROST WILL PERSIST EARLY THIS MORNING ACROSS CENTRAL AND EASTERN NORTH DAKOTA...AS TEMPERATURES DIP INTO THE 30S. THE GREATEST RISK IS IN LOW LYING AREAS AND RIVER VALLEYS. ACTION SHOULD HAVE BEEN TAKEN TO EXTEND THE LIFE OF OUTDOOR PLANTS. NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051- 141400- /O.CON.KBIS.FR.Y.0012.000000T0000Z-120914T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT... ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 649 AM CDT FRI SEP 14 2012 /549 AM MDT FRI SEP 14 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURES IN THE 30S. * AREAS OF FROST WILL PERSIST...ESPECIALLY IN LOW LYING AREAS. FROST WILL DAMAGE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF UNPROTECTED. && $$ RK
643 WWUS73 KBIS 141400 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 900 AM CDT FRI SEP 14 2012 ...FROST ADVISORY HAS EXPIRED... .THE FROST ADVISORY WHICH WAS IN EFFECT THIS MORNING FOR MUCH OF CENTRAL AND EAST HAS EXPIRED. WITH ABUNDANT SUNSHINE TEMPERATURES HAVE BEGUN TO REBOUND AND THE DANGER OF FROST HAS ENDED. NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051- 141500- /O.EXP.KBIS.FR.Y.0012.000000T0000Z-120914T1400Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT... ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 900 AM CDT FRI SEP 14 2012 /800 AM MDT FRI SEP 14 2012/ ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING... THE FROST ADVISORY WHICH WAS IN EFFECT THIS MORNING FOR MUCH OF CENTRAL AND EAST HAS EXPIRED. WITH ABUNDANT SUNSHINE TEMPERATURES HAVE BEGUN TO REBOUND AND THE DANGER OF FROST HAS ENDED. $$ HW
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 13, 1:56 PM MDT, 11 minutes earlier.
Area forecast discussion, Sep 13, 1:56 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 256 PM CDT THU SEP 13 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... CONCERNS THIS FORECAST PERIOD INCLUDE CRITICAL FIRE WEATHER THURSDAY AFTERNOON AND EVENING AND POTENTIAL CRITICAL FIRE WEATHER FRIDAY INTO SATURDAY. AND SECOND...AREAS OF FROST POSSIBLE AGAIN TONIGHT CENTRAL AND EAST. LOW PRESSURE CENTERED NEAR ESTEVAN SASKATCHEWAN THURSDAY AFTERNOON IS FORECAST TO TRACK SOUTHEAST THURSDAY EVENING. THIS WILL PLACE THE STRONGEST WINDS..DRIEST AIR AND WARMEST TEMPERATURES ACROSS WESTERN NORTH DAKOTA. THURSDAY AFTERNOON RELATIVE HUMIDITY 10 TO 12 PERCENT HAS BEEN OBSERVED IN WESTERN NORTH DAKOTA. WINDS THIS AFTERNOON AND EARLY EVENING ARE EXPECTED TO GUST TO 30 MPH WEST. WILL CONTINUE THE RED FLAG WARNING THIS AFTERNOON AND EVENING FOR THE WEST AND PORTIONS OF THE SOUTH CENTRAL. THEN TONIGHT...THE LOW EXITS THE REGION...CLOUDS WILL CLEAR OVER THE EAST...AND WINDS WILL BECOME LIGHT. OVERNIGHT LOWS IN THE LOW TO MID 30S ACROSS THE CENTRAL AND EAST WILL BRING ANOTHER ROUND OF LIGHT FROST. WILL ISSUE FROST ADVISORY FOR THE SOUTH CENTRAL... CENTRAL AND PORTIONS OF THE NORTH CENTRAL. RETURN FLOW LATE TONIGHT AROUND THE HIGH WILL BRING A RETURN TO SOUTHERLY FLOW WEST SO DID NOT ISSUE FROST ADVISORY THERE. ON FRIDAY...THERE IS A POTENTIAL FOR CRITICAL FIRE WEATHER ACROSS THE FAR WEST AND FAR SOUTH CENTRAL. HAVE BEEN MONITORING THE FORECAST WINDS AND THE LATEST MODEL RUNS ARE SUGGESTING A BIT LESS WIND ON FRIDAY WEST. DO NOT FEEL CONFIDENT ON ISSUING RED FLAG WARNING FOR FRIDAY AT HIS TIME BUT THERE IS ENOUGH UNCERTAINTY TO HOLD ON TO THE FIRE WEATHER WATCH. .LONG TERM...SATURDAY THROUGH THURSDAY... THE MAIN FORECAST ISSUES EARLY IN THE LONG TERM ARE POTENTIAL FIRE WEATHER ISSUES ON SATURDAY...THEN CHANCES OF PRECIPITATION SUNDAY. WARM AIR ADVECTION WILL BE ON THE INCREASE FRIDAY NIGHT...AHEAD OF THE NEXT FRONTAL BOUNDARY THAT WILL MOVE THROUGH THE STATE ON SATURDAY. THE LATEST MODELS DEPICT THE COLD FRONT ENTERING NORTHWESTERN NORTH DAKOTA AROUND DAYBREAK SATURDAY MORNING AND IT EXTENDS FROM NEAR GRAND FORKS TO FORT YATES BY SATURDAY EVENING. AFTERNOON TEMPERATURES SATURDAY WILL LIKELY REACH THE 80S ACROSS THE ENTIRE FORECAST AREA...AND COULD REACH 90 DEGREES FAR SOUTHWEST AND SOUTH CENTRAL. AFTERNOON RELATIVE HUMIDITY IN THE 10 TO 20 PERCENT RANGE WILL BE COMMON. WINDS WILL BE SOUTH/SOUTHWEST AHEAD OF THE FRONT AND TURN NORTHWEST BEHIND THE FRONT. HOWEVER...SUSTAINED SURFACE WINDS ARE ONLY EXPECTED TO BE IN THE 10-15 MPH RANGE OVER WESTERN AND NORTH CENTRAL NORTH DAKOTA...AND MAY REACH 15 TO 17 MPH FROM BISMARCK TO JAMESTOWN AND SOUTH IN THE AFTERNOON. BASED ON THE MARGINAL WINDS...GRASSLAND FIRE DANGER INDICES ARE ONLY PROJECTED TO BE IN THE HIGH CATEGORY OVER MUCH OF THE FORECAST AREA. IF LATER FORECASTS INDICATE STRONGER WINDS...THEN ADDITIONAL FIRE WEATHER HEADLINES MAY BE WARRANTED. NO LIGHTNING IS EXPECTED WITH THE FRONTAL PASSAGE ON SATURDAY...BUT A WIND SWITCH IS EXPECTED WITH THE FRONT. FOR SATURDAY NIGHT...COLD ADVECTION WITH NORTHERLY WINDS WITH INCREASING CLOUDS CAN BE EXPECTED. HAVE INTRODUCED LATE NIGHT RAIN SHOWERS IN THE FAR NORTHWEST. AN UPPER LEVEL TROUGH TRAILING THE SURFACE COLD FRONT WILL SUPPORT CONVECTION. THE UPPER LEVEL TROUGH EXTENDS FROM A LARGE LOW OVER NORTH CENTRAL CANADA...AND THE TROUGH MOVES THROUGH THE STATE SUNDAY. COOLER WITH HIGHS FROM 60 TO 70. SUNDAY NIGHT ANOTHER LOBE ROTATING AROUND THE WESTERN EDGE OF THE UPPER LEVEL TROUGH MOVES THROUGH THE STATE AND HAVE A SLIGHT CHANCE OF SHOWERS FOR SUNDAY NIGHT. A PERSISTENT UPPER LEVEL LOW IN/AROUND HUDSON BAY WILL KEEP A NORTHWEST FLOW ALOFT OVER NORTH DAKOTA FOR THE REST OF THE LONG TERM PERIOD. COOLER WEATHER WITH CHANCES OF SHOWERS ARE POSSIBLE - THOUGH NOT CONFIDENT ON TIMING OF EMBEDDED SHORTWAVES NEXT WEEK. MONDAY WILL LIKELY BE THE COLDEST DAY OF THE LONG TERM PERIOD...WITH HIGHS ONLY IN THE 50S TO LOWER 60S. MORE FROST WILL BE POSSIBLE EARLY MONDAY MORNING IN THE NORTHERN COUNTIES AND AGAIN TUESDAY MORNING ACROSS MUCH OF NORTH DAKOTA. EXPECT HIGHS TUESDAY THROUGH THURSDAY MAINLY IN THE 60S. && .AVIATION...AT 3 PM CDT...A SURFACE LOW AND COLD FRONT HAD ENTERED WESTERN NORTH DAKOTA AND IS EXPECTED TO MOVE EAST ACROSS NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. LIGHT SOUTHWEST WINDS AHEAD OF THE SYSTEM WILL BECOME NORTHWEST AT 15 TO 25 KNOTS BEHIND THE SYSTEM...THEN DECREASE AFTER 00Z TO AROUND 5 TO 10 KNOTS BEFORE BECOMING LIGHT AND VARIABLE AFTER 06Z. ON FRIDAY WINDS BECOME SOUTHERLY AT 5 TO 12 KNOTS. REGARDING CLOUD COVER...VFR CIGS THIS AFTERNOON KMOT/KBIS/KJMS WITH MAINLY MID LEVEL CLOUDS...THEN BECOMING CLEAR TONIGHT...AND REMAINING MOSTLY CLEAR ON FRIDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY FOR NDZ004-005-012-013-019>023-025-034>037-041-042- 044>048-050-051. RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ001-002-009>011-017>021-031>034-040>044. FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR NDZ001-009-017-018-031>033-040>045. && SHORT TERM...WAA LONG TERM....JV AVIATION...JV
Hazardous weather outlook, Sep 13, 10:35 AM MDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1135 AM CDT THU SEP 13 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-141645- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1135 AM CDT THU SEP 13 2012 /1035 AM MDT THU SEP 13 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA...AND A RED FLAG WARNING HAS BEEN ISSUED. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ELEVATED FIRE DANGER MAY RETURN FRIDAY AS TEMPERATURES WARM INTO THE 70S TO AROUND 80 AND LOW HUMIDITY REMAINS. A WATCH IS IN EFFECT FOR WESTERN AND FAR SOUTH CENTRAL NORTH DAKOTA FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WAA
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 2:36 AM MDT | Red Flag Warning | BIS | Adams, Billings, Bowman, Burke, Divide, Dunn and 13 more | 17 hr |
Nearby
Frost Advisories in North Dakota, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.